# SDR USAABB97015

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUR SECTIONS OF LOW LEVEL FLOOR EMERGENCY LIGHTING INOPERATIVE.  RESECURED CONNECTORS AT ROWS 1, 29, AND 30 RIGHT AND ROW 4 LEFT.  (M)
